Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy Pregnancy

fluconazole while pregnant

Posted by on Jul. 6, 2013 at 12:38 AM
  • 11 Replies

So I have a yeast infection and my doctor called in the prescription fluconazole for me. I took it the morning and about 5 hrs later I started getting flu like symthoms. My stomach hurts my body aches really bad and it hurts for anyone to touch me. I thougt I was just getting sick but to make sure I researched the side effects and it says if you have any flu like symthoms,s body aches chills or fever contact your dr immediately. I don't know my dr number and I'm sure his not on call. I'm kinda freaking out about it and don't know what to do. It also says it could or couldn't be safe during pregnancy. It's a class c or d..... What do I do? 

by on Jul. 6, 2013 at 12:38 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Heather2001
by Heather on Jul. 6, 2013 at 12:43 AM

Call a 24-hour pharmacy and ask.

kblpooh
by Silver Member on Jul. 6, 2013 at 1:27 AM
I was told it's not safe to take that while pregnant. You should call a Dr asap. All 411 to get the number or call hospital.
Posted on CafeMom Mobile
KristinCarr
by Bronze Member on Jul. 6, 2013 at 2:10 AM
My mdwife has given this to me twice this pregnancy. I never had any bad sde effects though
Louweezymarie
by on Jul. 6, 2013 at 6:15 AM

It's class C.


Here's a website to check med classes and their affects on baby:

http://safefetus.com/search.php/index/data

Autumn19
by Ruby Member on Jul. 6, 2013 at 8:30 PM

 maybe your allergic to it

fizze
by on Jul. 6, 2013 at 10:20 PM

Ya it was a really bad night with chills and numbness but in the morning I felt fine all contact my dr and let him know that I can't take that any more 

LoveOfWisdom
by Silver Member on Jul. 6, 2013 at 10:37 PM
Glad you are feeling better. I get chronic yeast infections in pregnancy. It sucks! We use this as last resort in the third trimester but it always works.
fizze
by on Jul. 6, 2013 at 10:50 PM

I've taken it before this pregnancy and had no side effects so it was just really weird tha it happened this time :/ 


tinka_pixie
by Bronze Member on Jul. 7, 2013 at 3:48 AM

It's a class C. I took it for my yeast infection for 2 weeks. Are you taking it with food? If not, always take it with food. If that STILL doesn't help, then take it with a benadryl pill to knock out the nausea.  My stomach was fine as long as i took it with food tho. You can refer to this list of antiemetics where is sayd to take benadryl (Diphenhydramine) for nausea. http://en.wikipedia.org/wiki/Antiemetics And you may not need to worry, it hasn't cause any issues with me or my baby :)

MrsKaufold1990
by on Jul. 7, 2013 at 4:22 AM
You should always always always ask the side effects of a medication while pregnant.

And if you have ANY side effects contact your doctor.

You were able to get on here, im sure you were able to get on google and fine the doctors phone number...and then save it in your phone.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)